# SDR AALA201701119007

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 31,671 hours, 4,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 4R DOOR SLIDE, ARMS BUT LEVER ONLY MOVES 1/4 INCH. MAINTENANCE REMOVED DEBRIS FROM GIRT BAR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
